Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

1 Bump

Excessive Discharge?

Is it normal to have excessive discharge from vagina after switching birthcontrol forms? I was on on depo and now back on birthcontrol pills. I didn't have a period for the 3 months i was on depo and i've been on the pills for 2 weeks now.

Answer Question
 
Anonymous

Asked by Anonymous at 4:14 PM on Jul. 13, 2011 in Health

Answers (3)
  • I don't have an answer, but out of curiousity........why post under "Just for Fun"?
    Dahis

    Answer by Dahis at 4:17 PM on Jul. 13, 2011

  • i don't know where to post this question at.
    Anonymous

    Comment by Anonymous (original poster) at 4:20 PM on Jul. 13, 2011

  • I recategorized it to go into the health section.

    Anyway, they are both hormones and hormones can affect your discharge. But get seen to rule out an infection.
    Izsarejman

    Answer by Izsarejman at 4:22 PM on Jul. 13, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN